# SDR MALA964978

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3442 · Weather Radar System
- Part: Radar R/T Unit
- Part number: 40010186108
- Condition: Failed
- Location: Nose
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3354 - IN CRUISE FLIGHT, WEATHER RADAR SIGNAL BECAME WEAK AND INTERMITTENT.  THE RADAR ALSO TILTED 10-15 DEGREES DOWN AT VARIOUS RANGES.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR RECEIVER/TRANSCEIVER.  SYSTEM OPERATED SATISFACTORILY.  (X)
